# SDR UIEA2020052701133

- Difficulty date: May 22, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 87,702 hours, 24,998 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: O2 Generator
- Part number: 44170612
- Part serial: 4180604682
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN AFT LAVATORY INOP TRANSFERRED TO DMI 128701 IAW MEL 38-30-01B, CAT 'C'. REMOVED AND REPLACED FWD CABIN AFT LAV LT SIDE O2 GENERATOR PER AMM 35-21-13. NO FURTHER DEFECTS NOTED. MMC NOTIFIED. PLACARDS REMOVED. THIS CLEARS DMI 128701.
